Pacific Journal of Mathematics

An algebraic approach to exterior differential systems.

H. H. Johnson

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 423-434.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994510

Mathematical Reviews number (MathSciNet)
MR0202078

Zentralblatt MATH identifier
0173.11702

Subjects
Primary: 57.70
Secondary: 53.45

Citation

Johnson, H. H. An algebraic approach to exterior differential systems. Pacific J. Math. 17 (1966), no. 3, 423--434. https://projecteuclid.org/euclid.pjm/1102994510


Export citation

References

  • [1] E. Cartan, Sur Vintegration des systemes d'equations aux differ entielles totales, Ann. Ec. Normale 18 (1901), 241-311. Oeuvres II, 1. (Paris), 411-482.
  • [2] E. Cartan, Sur la structure des groups infinis de transformations, Ann. Ec. Normale 21 (1904), 153-206. Oeuvres II, 2. (Paris), 571-624.
  • [3] E. Cartan, Les systemes differentielsexterieurs et leurs applicationsgeometriques. (Paris), 1945.
  • [4] R. Hermann, E. Cartans theory of exterior differential systems, Notes of Univer- sity of California, 1963.
  • [5] H. H. Johnson, Algebraic aspects of prolongations.To appear in Proc. Amer. Math. Soc.
  • [6] M. Kuranishi, On E. Cartan's prolongation theorem of exterior differentialsystems, Amer. J. Math. 79 (1957), 1-47.
  • [7] Y. Matsushima, On a theorem concerning the prolongation of a differential system. Nagoya Math. J. 6 (1953), 1-16.